# SDR AALA20110511TUL02

- Difficulty date: May 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FORWARD OUTER SKIN CORNER IS DAMAGED AND HAS CORROSION BETWEEM SKIN AND ATTACH ANGLE.  REMOVED CORROSION, CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER SRM 52-30-01.
